MathSciNet Relay Station
MathSciNet bibliographic data
MR1863937 35D10 (35J60 35J70)
Marchi, S. $C\sp {1,\alpha}$ local regularity for the solutions of the $p$-Laplacian on the Heisenberg group for $2\leq p<1+\sqrt 5$. Z. Anal. Anwendungen 20 (2001), no. 3, 617–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement